MAUDE Adverse Event Report: VYAIRE MEDICAL STATIC AND DYNAMIC COMPLIANCE; CALCULATOR, PREDICATED VALUES, PULMONARY FUNCTION

VYAIRE MEDICAL STATIC AND DYNAMIC COMPLIANCE; CALCULATOR, PREDICATED VALUES, PULMONARY FUNCTION
Model Number PHYSICIAN CHOICE ENCORE TOWER
Medical Device Problem Code Electrical Power Problem (2925)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The suspected device was received and a failure investigation was conducted.The reported issue was confirmed and a damaged (burnt) contact was found on the isolation transformer's switch.This issue will be internally investigated within vyaire.
 
Event or Problem Description
The customer initially reported the static and dynamic compliance vmax device was unable to power on.The customer in conjunction with the field service representative determined the most likely caused of event vmax cart.Customer reported there was no patient involvement with the event.

Brand Name
STATIC AND DYNAMIC COMPLIANCE
Common Device Name
CALCULATOR, PREDICATED VALUES, PULMONARY FUNCTION
Manufacturer (Section D)
VYAIRE MEDICAL
22745 savi ranch pkwy
yorba linda CA 92887
MDR Report Key8345688
Report Number2021710-2019-09890
Device Sequence Number1915176
Product Code BTY
UDI-Device Identifier10846446021394
UDI-Public(01)10846446021394
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K981366
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPHYSICIAN CHOICE ENCORE TOWER
Device Catalogue Number777543-102
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/19/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2019
Initial Report FDA Received Date02/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1